# SDR AUS20030751

- Difficulty date: July 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: VARIOUS
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT MLG UNSAFE LIGHT AND GEAR HANDLE WARNING LIGHT ILLUMINATED IN CRUISE AFTER 45 MINUTES IN FLIGHT. LIGHT REMAINED ON FOR 60 MINUTES BEFORE EXTINGUISHING 15 MINUTES PRIOR TO LANDING. BOTH LT DOOR AND GEAR UPLOCK SENSORS FOUND TO BE DIRTY. LT DOOR UPLOCK ACTUATOR PROXIMITY CONTACT ARM FOUND LOOSE.
